# SDR AWKA2020120201

- Difficulty date: November 26, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N769XJ
- Make and model: Cessna 750
- Aircraft serial: 7500269
- Aircraft time: 14,218 hours, 6,896 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Faulted
- Location: Te Flaps System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING LANDING INTO ASE, FLIGHT CREW RECEIVED A FLAPS FAIL CAS MESSAGE.  FLAPS WERE STUCK AT A GREATER THAN 5 DEGREE POSITION.  CREW RAN THE CHECKLIST, DECLARED AN EMERGENCY FOR FLAPS FAIL, ALSO MINIMUM FUEL, AND DIVERTED TO DEN WHERE THEY LANDED WITHOUT INCIDENT.  WHILE TROUBLESHOOTING THE ISSUE, MAINTENANCE FOUND A FAULTY LT FLAP POSITION SENSOR ALONG WITH THE LT NR 4 AND RT NR 3 FLAP ACTUATORS GETTING EXCESSIVELY HOT WHEN OPERATED.  THE POSITION SENSOR (P/N: 9914510-4), LT NR 4 ACTUATOR (P/N: 9914502-2) AND THE RT NR 3 ACTUATOR (P/N: 9914502-1) WERE REPLACED WITH NEW.  FLAP OPERATIONAL CHECK WAS NORMAL.  A SATISFACTORY CONFIDENCE FLIGHT WAS CONDUCTED AND THE AIRCRAFT RETURNED TO SERVICE.
